MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART T 65; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART T 65; ICD LEAD
Model Number 369820
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
Shock impedance above 150 ohms on multiple occasions.No adverse patient events reported.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Lead was capped on (b)(6) 2021.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
LINOX SMART T 65
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11319134
Report Number1028232-2021-00752
Device Sequence Number3248150
Product Code NVY
UDI-Device Identifier04035479112998
UDI-Public04035479112998
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number369820
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer02/15/2021
05/05/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date02/16/2021
05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR